# SDR DALA2024022802774

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 62,847 hours, 32,710 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746067700100
- Part serial: SA2325
- Condition: Damaged
- Location: Rt Nr 1 Slat
- Part time: 33,424 hours, 17,939 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 FOUND #1 RH SLAT DAMAGE. CORRECTIVE ACTION: REPLACED #1 RH SLAT PER A319 AMM 27-84. (5469439)
